# SDR UALA2011121906956

- Difficulty date: December 17, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N572UA
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 62,852 hours, 23,093 cycles
- Engine: Pwa PW2037
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Filter
- Condition: Contaminated
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

LEFT ENG HYD OVERHEAT AND HYD PRESS AND CASE DRAIN FILTERS FOUND CONTAMINATED.
